| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision of the articular surface to address pain and instability approximately seven (7) months post-operatively.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cemented tapered stem extension 14mm x +30mm catalog #: 42557000114 lot #: 67053262, persona cruciate retaining narrow porous femoral component catalog #: 42502205602 lot #: 65726433, persona cemented stemmed tibial component right size a catalog #: 42532005802 lot #: 64111658.G2 - report source - foreign: event occurred in australia.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.